# SDR ASAA2019021228166

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 12,147 hours, 3,971 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WING ANTI ICE SYSTEM FAULT (3) GROUNDED - YES. PERFORMED TSM 30-11-00-810-803-A, SUBTASK 30-11-00-710-052-A, A (B) 1, REF. TSM 36-11-00-810-810. BITE TEST OF THE BMC 2 REF AMM 36-11-00-741-001. TEST OK. OPS TEST OF THE WAI SYS REF AMM 30-11-00-710-001. TEST OK. NO MX STEP IS NECESSARY.
